Alert archive / Ohio / Flash Flood Warnings in 2020

Flash Flood Warning 10, NWS Wilmington, OH

May 19, 2020Delaware County, Franklin County, Ohio

NWS Wilmington, OH issued this flash flood warning at May 19, 2020, 12:52 AM EDT for Delaware County, Franklin County, Ohio. It was in force for 10 hr. 13 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 19, 2020, 12:52 AM EDT (04:52 UTC)
Expired
May 19, 2020, 11:15 AM EDT
In force
10 hr
Issued by
NWS Wilmington, OH
Area
Storm-based polygon
Flood severity
None

Counties Delaware County, OH, Franklin County, OH

The radar

The Cincinnati radar (KILN), 102 km from the middle of the area, began a volume at 04:55 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
May 19, 1:00 AM EDTHEAVY RAIN 3.895 Sse Gahanna, OH25 HOUR STORM TOTAL WITH 1.2 INCHES IN THE LAST HOUR.
May 19, 1:05 AM EDTFLOOD1 Wsw Delaware, OHROCKCREEK DRIVE HAS STANDING WATER MEASURING 2 TO 3 FEET DEEP.
May 19, 1:05 AM EDTFLASH FLOOD5 Ene Dublin, OHOH-315 REPORTED IMPASSABLE FOR SMALL VEHICLES NEAR POWELL ROAD.
May 19, 1:28 AM EDTFLASH FLOODDowntown Columbus, OHSEVERAL REPORTS OF PEOPLE STUCK IN VECHILES ON ROADS IN THE CITY OF COLUMBUS DUE TO FLASH FLOODING.
May 19, 2:00 AM EDTFLASH FLOOD4 Se Bexley, OH*** 1 FATAL *** COLUMBUS POLICE CALLED AT 2 AM EDT ABOUT A STRANDED MOTORIST ALONG HAMILTON ROAD. POLICE WERE UNABLE TO LOCATE VEHICLE. VEHICLE WAS DISCOVERED AT APPROXIMATELY 217 PM IN A NEARBY RAVINE IN FLOOD WATERS WITH THE VICTIM INSIDE.
May 19, 2:08 AM EDTHEAVY RAIN 4.051 Wnw Westerville, OH26 HOUR STORM TOTAL. 1.83 INCHES FELL IN THE LAST 2 HOURS WITH HEAVY RAIN CONTINUING.
May 19, 6:45 AM EDTFLASH FLOOD5 Nw Gahanna, OHAT LEAST 20 PEOPLE RESCUED FROM HOMES IN AREA.
May 19, 7:33 AM EDTFLASH FLOOD2 Wnw Delaware, OHRESIDENTS EVACUATED FROM APARTMENT COMPLEX ON GRAND CIRCUIT BLVD. NO INJURIES REPORTED.
May 19, 8:00 AM EDTFLOOD6 Ne Upper Arlington, OHUNDERPASS FLOODING ALONG STATE RTE 161 BETWEEN HUNTLEY AND PROPRIETORS ROADS. TIME OF EVENT ESTIMATED.
May 19, 10:09 AM EDTFLOOD5 Nne Upper Arlington, OHATHLETIC FIELDS AND PAVILION FLOODED AT THOMAS WORTHINGTON HIGH SCHOOL.
May 19, 10:25 AM EDTFLOOD1 W Riverlea, OHREPORT FROM MPING: RIVER/CREEK OVERFLOWING; CROPLAND/YARD/BASEMENT FLOODING.
May 19, 11:17 AM EDTFLOOD4 N Westerville, OHOH-3 AT BIG WALNUT ROAD CLOSED DUE TO HIGH WATER.
May 19, 11:17 AM EDTFLOOD5 N Westerville, OHSOUTHBOUND OH-3 AT LEWIS CENTER ROAD IS CLOSED DUE TO HIGH WATER.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 5 storm reports to this flash flood warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Cncnati-Daytn, OH (KILN), launched 00:00Z, 4.9 hours before the alert went out and 100 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Cncnati-Daytn, OH at 00:00Z on 2020-05-19Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Cncnati-Daytn, OH at 00:00Z on 2020-05-19The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 67 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
973 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
67 m²/s²
0-3 km storm-relative helicity
84 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

816 
WGUS51 KILN 190452
FFWILN
OHC041-049-190845-
/O.NEW.KILN.FF.W.0010.200519T0452Z-200519T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
1252 AM EDT Tue May 19 2020

The National Weather Service in Wilmington has issued a

* Flash Flood Warning for...
  Franklin County in central Ohio...
  Delaware County in central Ohio...

* Until 445 AM EDT.

* At 1251 AM EDT, radar and automated gauges indicated thunderstorms 
  producing heavy rain across the warned area. 1 to 2 inches of rain 
  have fallen. Flash flooding is ongoing or expected to begin 
  shortly.

  HAZARD...Flash flooding caused by thunderstorms.

  SOURCE...Radar and automated gauges.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that may experience flooding include...
  Columbus, Dublin, Westerville, Reynoldsburg, Grove City, Delaware,
  Upper Arlington, Gahanna, Hilliard, Worthington, Bexley, Pataskala,
  Powell, Canal Winchester, Groveport, Sunbury, Ashley, Minerva Park,
  Polaris and Ohio State University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4041 8293 4036 8293 4035 8287 4016 8276
      3998 8277 3994 8278 3994 8281 3985 8280
      3980 8283 3981 8324 3992 8325 3994 8323
      4005 8325 4005 8321 4011 8321 4011 8317
      4024 8317 4025 8325 4044 8324

FLASH FLOOD...RADAR AND GAUGE INDICATED

$$

McGinnis
5 follow-up statements
486 
WGUS71 KILN 190546
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
146 AM EDT Tue May 19 2020

OHC041-049-190845-
/O.CON.KILN.FF.W.0010.000000T0000Z-200519T0845Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin OH-Delaware OH-
146 AM EDT Tue May 19 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 445 AM EDT FOR
FRANKLIN AND DELAWARE COUNTIES...

At 144 AM EDT, law enforcement reported flash flooding in Delaware 
and Franklin Counties. 1 to 3 inches of rain have fallen in the last 
2 hours.

HAZARD...Flash flooding caused by thunderstorms.

SOURCE...Law enforcement.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that may experience flooding include...
Columbus, Dublin, Westerville, Reynoldsburg, Grove City, Delaware,
Upper Arlington, Gahanna, Hilliard, Worthington, Bexley, Pataskala,
Powell, Canal Winchester, Groveport, Sunbury, Ashley, Minerva Park,
Polaris and Ohio State University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4041 8293 4036 8293 4035 8287 4016 8276
      3998 8277 3994 8278 3994 8281 3985 8280
      3980 8283 3981 8324 3992 8325 3994 8323
      4005 8325 4005 8321 4011 8321 4011 8317
      4024 8317 4025 8325 4044 8324

FLASH FLOOD...OBSERVED

$$

McGinnis
583 
WGUS51 KILN 190832
FFWILN
OHC041-049-191215-
/O.EXT.KILN.FF.W.0010.000000T0000Z-200519T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
432 AM EDT Tue May 19 2020

The National Weather Service in Wilmington has extended the

* Flash Flood Warning for...
  Franklin County in central Ohio...
  Delaware County in central Ohio...

* Until 815 AM EDT.

* At 431 AM EDT, law enforcement reported flash flooding in Delaware 
  and Franklin Counties. 2-3 inches of rain have fallen.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Law enforcement.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that may experience flooding include...
  Columbus, Dublin, Westerville, Reynoldsburg, Grove City, Delaware,
  Upper Arlington, Gahanna, Hilliard, Worthington, Bexley, Pataskala,
  Powell, Canal Winchester, Groveport, Sunbury, Ashley, Minerva Park,
  Polaris and Ohio State University.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Be especially cautious at night when it is harder to recognize the
dangers of flooding.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4041 8293 4036 8293 4035 8287 4016 8276
      3998 8277 3994 8278 3994 8281 3985 8280
      3980 8283 3981 8324 3992 8325 3994 8323
      4005 8325 4005 8321 4011 8321 4011 8317
      4024 8317 4025 8325 4044 8324

FLASH FLOOD...OBSERVED

$$

McGinnis
266 
WGUS71 KILN 191209
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
809 AM EDT Tue May 19 2020

OHC049-191218-
/O.CAN.KILN.FF.W.0010.000000T0000Z-200519T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Franklin OH-
809 AM EDT Tue May 19 2020

...THE FLASH FLOOD WARNING FOR FRANKLIN COUNTY IS CANCELLED...

Flash flooding is no longer expected to pose a threat but flooding 
will still cause problem through the morning hours. Please continue 
to heed any remaining road closures.

LAT...LON 4041 8293 4036 8293 4035 8287 4016 8276
      4013 8276 4014 8317 4024 8317 4025 8325
      4044 8324

$$

OHC041-191215-
/O.CON.KILN.FF.W.0010.000000T0000Z-200519T1215Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware OH-
809 AM EDT Tue May 19 2020

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 815 AM EDT TUESDAY
FOR DELAWARE COUNTY...

At 808 AM EDT, emergency management reported flash flooding in 
Delaware. 2 to 3 inches of rain have fallen.

HAZARD...Flash flooding caused by heavy rain.

SOURCE...Emergency management.

IMPACT...Flooding of small creeks and streams, urban areas, 
         highways, streets and underpasses as well as other drainage 
         and low lying areas.

Some locations that may experience flooding include...
Dublin, Westerville, Delaware, Powell, Sunbury, Ashley, Polaris,
Radnor, Shawnee Hills, Galena, Ostrander, Interstate 71 at US Route
36/State Route 37, Alum Creek State Park, Delaware State Park,
Stratford, Bellepoint, Warrensburg, Center Village, Leonardsburg and
Kilbourne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become
unstable and unsafe.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4041 8293 4036 8293 4035 8287 4016 8276
      4013 8276 4014 8317 4024 8317 4025 8325
      4044 8324

FLASH FLOOD...OBSERVED

$$

McGinnis
179 
WGUS51 KILN 191210
FFWILN
OHC041-191515-
/O.EXT.KILN.FF.W.0010.000000T0000Z-200519T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
Flash Flood Warning
National Weather Service Wilmington OH
810 AM EDT Tue May 19 2020

The National Weather Service in Wilmington has extended the

* Flash Flood Warning for...
  Delaware County in central Ohio...

* Until 1115 AM EDT.

* At 809 AM EDT, emergency management reported flash flooding in 
  Delaware. 2 to 3 inches of rain have fallen.

  HAZARD...Flash flooding caused by heavy rain.

  SOURCE...Emergency management.

  IMPACT...Flooding of small creeks and streams, urban areas, 
           highways, streets and underpasses as well as other 
           drainage and low lying areas.

* Some locations that may experience flooding include...
  Dublin, Westerville, Delaware, Powell, Sunbury, Ashley, Polaris,
  Radnor, Shawnee Hills, Galena, Ostrander, Interstate 71 at US Route
  36/State Route 37, Alum Creek State Park, Delaware State Park,
  Stratford, Bellepoint, Warrensburg, Center Village, Leonardsburg
  and Kilbourne.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Turn around, don't drown when encountering flooded roads. Most flood
deaths occur in vehicles.

Stay away or be swept away. River banks and culverts can become
unstable and unsafe.

To report flash flooding, go to our website at weather.gov/iln and
submit your report via social media, when you can do so safely.

&&

LAT...LON 4041 8293 4036 8293 4035 8287 4016 8276
      4013 8276 4014 8317 4024 8317 4025 8325
      4044 8324

FLASH FLOOD...OBSERVED

$$

McGinnis
970 
WGUS71 KILN 191510
FFSILN

Flash Flood Statement
National Weather Service Wilmington OH
1110 AM EDT Tue May 19 2020

OHC041-191519-
/O.EXP.KILN.FF.W.0010.000000T0000Z-200519T1515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
Delaware OH-
1110 AM EDT Tue May 19 2020

...THE FLASH FLOOD WARNING FOR DELAWARE COUNTY WILL EXPIRE AT 1115 AM
EDT TUESDAY...

The Flash Flood Warning has been replaced by an Areal Flood Warning 
which is valid until 5 PM.

LAT...LON 4041 8293 4036 8293 4035 8287 4016 8276
      4013 8276 4014 8317 4024 8317 4025 8325
      4044 8324

$$

Sites

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wilmington, OH wrote its last area forecast discussion before this flash flood warning went out at May 18, 10:22 PM EDT, 2 hours 30 minutes earlier.

Area forecast discussion, May 18, 10:22 PM EDT, 2 hours 30 minutes before
AREA FORECAST DISCUSSION
National Weather Service Wilmington OH
1022 PM EDT Mon May 18 2020

.SYNOPSIS...
An upper level low pressure system will move across the Ohio
Valley tonight through Tuesday, bringing occasional showers and
the possibility of heavy rain to the region. A chance for
showers will then linger through much of the week as the upper
level low slowly drifts across the Tennessee Valley.

&&

.NEAR TERM /UNTIL 6 AM TUESDAY MORNING/...
Cutoff mid level low over central IL to drift slowly south into
western KY by Tuesday morning. Moisture will continue to advect
around this low ahead of a quasi-stationary front over western
Ohio. Loss of heating and with boundary layer stabilization,
the event has transitioned to a heavy rain/flood event with
reports of flooding observed across portions of the Miami
Valley, central Ohio and southwest Ohio

As the mid level low drifts slowly south into the southern Ohio
Valley an associated sfc low will push very slowly northwest into
southwest portions of our area. Widespread showers will continue
to rotate around the low overnight. Bands of 1 to 3 inches have
already fallen. Latest model solutions continue to focus the
best coverage and intensity of rain over sw Ohio and northern
KY. ILN/s 00Z upper air run showed a PW of 1.33 inches. With PWs
approaching 1.5 inches and slow moving/training pcpn, heavy
rainfall threat will continue. Additional rain of 1 to 2 inches
with locally up to 3 inches. Expect storm total rainfall of 2 to
4 inches with locally higher amounts in banding possible. The
flash Flood Watch remains in effect for our entire forecast
area.

&&

.SHORT TERM /6 AM TUESDAY MORNING THROUGH TUESDAY NIGHT/...
The surface low will shift slowly south Tuesday through Tuesday
night as the upper level low drifts into the Tennessee Valley.
While the better instability will also shift off to our south,
we will still see periods of showers persisting Tuesday into
Tuesday night across our area. This will help keep us cool
through the day with highs on Tuesday in the low to mid 60s.

&&

.LONG TERM /WEDNESDAY THROUGH MONDAY/...
The area will continue to be under the influence of the upper level
low until Friday.  During this time, off and on showers and at times
thunderstorms will pivot across the area.  The upper low will also
keep temperatures in the 60s on Wednesday and Thursday and 70s on
Friday with cloud cover.

Moving into the weekend there will be a warming trend with 80s
becoming widespread.  The area will be on the periphery of the ridge
on Saturday and therefore have a slight chance of thunderstorms in
the forecast.  The ridge becomes more established for Sunday into
Monday and therefore have generally dry conditions during this time.

&&

.AVIATION /02Z TUESDAY THROUGH SATURDAY/...
Cutoff mid level low over central IL to drift slowly south into
western KY Tuesday morning and slowly into TN Tuesday night.
This will keep unsettled weather over the TAFs. Moisture will
continue to advect around this low ahead of a quasi-stationary
front over western Ohio. Marginal instby led to thunderstorms
over the area this aftn. Best threat for thunderstorms and psbl
severe weather will occur over the central Ohio TAF sites early this
evening. Loss of heating and with boundary layer stabilization, the
severe threat will diminish early. Widespread showers with heavy
rain at times will continue overnight and into the day on Tuesday.

MVFR to occasional IFR vsbys will be observed with the showers.
Cigs will continue in MVFR category through this evening, then
dropping into IFR overnight. Have allowed cigs to improve to
MVFR Tuesday aftn but there is the possibility that IFR hangs
in all day. Also, gradient increases with easterly wind gusts up
to 25 kts Tuesday. Some embedded thunderstorms likely Tuesday
aftn but have continued with widespread shower mention at this
time due to coverage.

OUTLOOK... MVFR to IFR ceilings and visibilities are possible
Tuesday night into Thursday.

&&

.ILN WATCHES/WARNINGS/ADVISORIES...
OH...Flash Flood Watch through Tuesday evening for OHZ026-034-035-
     042>046-051>056-060>065-070>074-077>082-088.
KY...Flash Flood Watch through Tuesday evening for KYZ089>100.
IN...Flash Flood Watch through Tuesday evening for INZ050-058-059-
     066-073>075-080.

&&

SYNOPSIS...JGL
NEAR TERM...AR
SHORT TERM...JGL
LONG TERM...Novak
AVIATION...AR
Hazardous weather outlook, May 18, 8:53 PM EDT, 3 hours 59 minutes before
Hazardous Weather Outlook
National Weather Service Wilmington OH
853 PM EDT Mon May 18 2020

INZ050-058-059-066-073>075-080-KYZ089>100-OHZ026-034-035-042>046-
051>056-060>065-070>074-077>082-088-200100-
Wayne-Fayette IN-Union IN-Franklin IN-Ripley-Dearborn-Ohio-
Switzerland-Carroll-Gallatin-Boone-Kenton-Campbell-Owen-Grant-
Pendleton-Bracken-Robertson-Mason-Lewis-Hardin-Mercer-Auglaize-Darke-
Shelby-Logan-Union OH-Delaware-Miami-Champaign-Clark-Madison-
Franklin OH-Licking-Preble-Montgomery-Greene-Fayette OH-Pickaway-
Fairfield-Butler-Warren-Clinton-Ross-Hocking-Hamilton-Clermont-Brown-
Highland-Adams-Pike-Scioto-
853 PM EDT Mon May 18 2020

...FLASH FLOOD WATCH IN EFFECT THROUGH TUESDAY EVENING...

This Hazardous Weather Outlook is for East Central Indiana,
Southeast Indiana, Northeast Kentucky, Northern Kentucky, Central
Ohio, South Central Ohio, Southwest Ohio and West Central Ohio.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 18, 8:39 PM EDT, 4 hours 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
839 PM EDT MON MAY 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0700 PM     FLOOD            4 ESE YELLOW SPRINGS    39.79N 83.82W
05/18/2020                   GREENE             OH   911 CALL CENTER

            HIGH WATER WAS REPORTED ON ROUTE 72 NORTH OF CEDARVILLE.

&&
Local storm report, May 18, 8:47 PM EDT, 4 hours 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
847 PM EDT MON MAY 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0845 PM     FLOOD            4 WNW HARTFORD          40.26N 82.75W
05/18/2020                   LICKING            OH   911 CALL CENTER

            HIGH WATER REPORTED ON SCHOOL LANE ROAD NEAR COUNTY LINE
            ROAD.

&&
Local storm report, May 18, 10:53 PM EDT, 1 hour 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1053 PM EDT MON MAY 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1047 PM     FLOOD            1 NE MASON              39.37N 84.29W
05/18/2020                   WARREN             OH   LAW ENFORCEMENT

            HIGH WATER REPORTED ON BETHANY AVE AND NEAR HERITAGE OAK
            PARK.

1047 PM     FLOOD            4 SW MIAMISBURG         39.59N 84.33W
05/18/2020                   WARREN             OH   LAW ENFORCEMENT

            A FEW ROADS AFFECTED BY HIGH WATER IN CARLISLE. CENTRAL
            AVE CLOSED NEAR SUNSET DRIVE.

&&

HATZOS
Local storm report, May 18, 10:59 PM EDT, 1 hour 53 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1059 PM EDT MON MAY 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1054 PM     FLOOD            NE MIDDLETOWN           39.51N 84.37W
05/18/2020                   BUTLER             OH   911 CALL CENTER

            HIGH WATER REPORTED NEAR WILSON PARK AT MCGEE AVE AND
            JACKSON LANE

&&

NMCGINNI
Local storm report, May 18, 11:03 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1103 PM EDT MON MAY 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1100 PM     FLOOD            3 E WEST ALEXANDRIA     39.75N 84.48W
05/18/2020                   MONTGOMERY         OH   911 CALL CENTER

            HIGH WATER REPORTED ON US ROUTE 35 NEAR PREBLE COUNTY
            LINE ROAD.

&&

HATZOS
Local storm report, May 18, 11:20 PM EDT, 1 hour 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WILMINGTON OH
1120 PM EDT MON MAY 18 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1115 PM     FLOOD            ENE ADA                 40.77N 83.82W
05/18/2020                   HARDIN             OH   LAW ENFORCEMENT

            HIGH WATER CLOSING A FEW ROADS.

&&

ALANR

The office that day

Everything else NWS Wilmington, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 18, 8:10 PM EDTAreal Flood AdvisoryILNBrown, Clermont, Hamilton3 hr
May 18, 8:34 PM EDTAreal Flood AdvisoryILNButler, Miami, Montgomery, Preble, Warren3 hr
May 18, 9:18 PM EDTAreal Flood AdvisoryILNAdams, Brown, Highland4 hr
May 18, 10:22 PM EDTAreal Flood AdvisoryILNFayette, Madison4 hr
May 19, 12:18 AM EDTAreal Flood AdvisoryILNDelaware, Franklin, Pickaway, Pike, Ross, Scioto5 hr
May 19, 12:48 AM EDTRiver Flood WarningILNAdams29 hr
May 19, 1:23 AM EDTRiver Flood AdvisoryILNDelaware, Franklin36 hr
May 19, 2:26 AM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Licking3 hr
May 19, 2:33 AM EDTRiver Flood WarningILNDelaware, Franklin13 hr
May 19, 5:15 AM EDTAreal Flood AdvisoryILNPickaway, Pike, Ross, Scioto3 hr
May 19, 5:20 AM EDTRiver Flood WarningILNLicking22 hr
May 19, 5:30 AM EDTAreal Flood AdvisoryILNDelaware, Fairfield, Licking2 hr
May 19, 5:53 AM EDTAreal Flood AdvisoryILNButler, Clermont, Hamilton, Warren8 hr
May 19, 6:04 AM EDTFlash Flood WarningILNHamilton4 hr
May 19, 6:20 AM EDTAreal Flood AdvisoryILNBrown4 hr
May 19, 6:43 AM EDTRiver Flood WarningILNLicking40 hr
May 19, 7:00 AM EDTRiver Flood WarningILNHamilton23 hr
May 19, 7:27 AM EDTRiver Flood WarningILNHamilton36 hr
May 19, 7:27 AM EDTRiver Flood WarningILNClark18 hr
May 19, 7:28 AM EDTRiver Flood WarningILNPickaway4 days
May 19, 7:47 AM EDTFlash Flood WarningILNButler, Montgomery, Preble, Warren4 hr
May 19, 7:51 AM EDTAreal Flood WarningILNDelaware9 hr
May 19, 8:12 AM EDTAreal Flood WarningILNFranklin3 hr
May 19, 8:12 AM EDTAreal Flood WarningILNFranklin3 hr
May 19, 8:55 AM EDTRiver Flood WarningILNClermont, Hamilton, Warren22 hr
May 19, 8:55 AM EDTRiver Flood WarningILNClermont, Hamilton27 hr
May 19, 9:36 AM EDTAreal Flood WarningILNGreene, Warren8 hr
May 19, 9:56 AM EDTFlash Flood Warning Considerable damage threatILNHamilton5 hr
May 19, 10:12 AM EDTRiver Flood WarningILNShelby34 hr
May 19, 10:12 AM EDTRiver Flood WarningILNMontgomery37 hr
May 19, 10:12 AM EDTRiver Flood WarningILNWarren34 hr
May 19, 10:12 AM EDTRiver Flood WarningILNButler52 hr
May 19, 10:18 AM EDTRiver Flood WarningILNHocking42 hr
May 19, 10:18 AM EDTRiver Flood WarningILNLicking28 hr
May 19, 10:28 AM EDTRiver Flood WarningILNFranklin11 hr
May 19, 10:28 AM EDTRiver Flood WarningILNRoss3 days
May 19, 10:28 AM EDTRiver Flood WarningILNPike, Scioto5 days
May 19, 10:28 AM EDTRiver Flood WarningILNFranklin, Pickaway37 hr
May 19, 11:08 AM EDTAreal Flood WarningILNDelaware9 hr
May 19, 11:12 AM EDTAreal Flood AdvisoryILNFranklin9 hr
May 19, 11:37 AM EDTAreal Flood WarningILNButler, Warren6 hr
May 19, 1:24 PM EDTAreal Flood AdvisoryILNHamilton6 hr
May 19, 2:52 PM EDTFlash Flood WarningILNHamilton4 hr
May 19, 3:56 PM EDTAreal Flood AdvisoryILNAdams, Brown, Clermont6 hr
May 19, 4:58 PM EDTAreal Flood AdvisoryILNAdams, Highland, Scioto6 hr
May 19, 5:20 PM EDTAreal Flood AdvisoryILNButler, Warren4 hr
May 19, 6:30 PM EDTAreal Flood WarningILNHamilton5 hr
May 19, 6:43 PM EDTAreal Flood WarningILNGreene, Warren19 hr
May 19, 7:54 PM EDTAreal Flood AdvisoryILNDelaware4 hr

Nearby

Flash Flood Warnings in Ohio, 2020Every flash flood warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.